# SDR DALA2021102706658

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON INTERCOSTAL ANGLE, BTW STA 1540 TO 1560 AND S-26L TO S-27L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00671: (CORROSION LEVEL 2) INTERCOSTAL ANGLE BTW STA 1540 TO 1560 AND S-26L TO S-27L WAS REPLACED PER B757-200 SRM. (1996350)
